# SDR CA050617009

- Difficulty date: June 15, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Condition: Worn
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT THE LT ENGINE LOST POWER AND SPOOLED DOWN WITHOUT PRIOR WARNING. THE FLIGHT CREW REPORTED SEEING THE FUEL PRESSURE AND ENGINE WARNING LIGHTS ILLUMINATE. THE FLIGHT CREW PERFORMED THE SHUTDOWN PROCEDURE AND PROP FEATHER PROCEDURE. THE PROPELLER DID NOT RESPOND TO CONDITION LEVER INPUT AND THE CREW HAD TO USE THE ALTERNATE FEATHER SYSTEM TO FEATHER THE PROPELLER.  AFTER ENGINE REMOVAL THE ACCESSORY GEARBOX ANGLE DRIVE GEARBOX COVER WAS REMOVED. THE GEARSHAFT WAS FOUND TO HAVE EXCESSIVE MOVEMENT AND WAS NOT ENGAGING THE HP ROTOR PROPERLY. PART NUMBERS AND TIMES TO FOLLOW.
